Ok here goes... I have never been able to take morphine or lortab without extreme nausea. I normally ask for an antiemetic to go along with the narcotic if I "NEED" to have that kind of pain medicine. about 3 or 4 years ago, I had a really bad cough keeping me up all night. So my doctor prescribes some kind of narcotic anti-tussin and said it has Vicodin in it, and that it should work really well. I didn't know what vicodin was and was so sick I forgot to ask if it would make me nauseated. So I took it as prescribed and it did not make me nauseated, at all. It did work great on my cough. OK, now..about 3 months ago I went with my husband to the doctor and he had a bad cough, our doctor said "Well they stopped making what I think was the best ever cough medicine and this is the closest thing they have to it now." when we got it I noticed it said With Hydrocodone, but I can't remember the name of either med. Its a shot in the dark, I know, but does anyone know of any narcotic anti-tussin that has been changed or discontinued, in the past couple of years? The real question is can I take Vicodin and not be sick, if I can't take Lortab or morphine?
lortab is hydrocodone and maybe your thinking of robatussin AC which has codine in it. i see it prescribed alot for children and the elderly. if its an RX your thinking of this would probably be it if your thinking of an over the counter only thing i can think of would be things with tylenol in them
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 23 Apr 2010 • 5 answers
T-Tussin DM - Can I take allergy n sinus headache medicine while taking tussin dm cough n congestion
Posted 27 Oct 2014 • 2 answers
Posted 9 Mar 2015 • 1 answer
Posted 24 Jan 2018 • 1 answer